# SDR MALA965162

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE FOUND A CHAFF IN THE LEFT FLAP INBOARD TRAILING EDGE.  REPAIRS WERE COMPLETED IAW FAC STRUCTURAL REPAIR MANUAL 57-90-60 PAGES 3-6.  (M)
